# SDR CA120131004

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAILURE WHEN FLAPS WERE SELECTED FOR APPROACH. THE FLIGHT CREW DECLARED AN EMERGENCY AND CARRIED OUT A FLAPS-UP APPROACH, LANDING WITHOUT FURTHER INCIDENT. MAINTENANCE CARRIED OUT A FLAP RESET, DEFERRED THE FLAP ISSUE PER THE MINIMUM EQUIPMENT LIST, AND RETURNED THE AIRCRAFT TO SERVICE.
